It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-05-2009, 06:54 AM   #1
Member
(male)
 
Join Date: May 2007
Location: United States
Posts: 98
kg21678 HB User
verapamil sa and depression?

Hi everyone, I was on 5mg of bystolic and was having problems exercising. So i went down to 2.5mg and i felt much better but my doctor said i needed to be on another medication because when i was in his office my bp was 130/90. When i was in my physciatrist office it was 130/84 he thought that the 2.5mg i was on was enough for me, i was concerned because my primary physician felt i needed a higher dose, so he switched me to 120 mg of verapamil sa. The first day i started taking it i felt fine. This is now the second day and i woke up feeling very depressed and ready to cry. My brain feels totally out of wack, i can definitely feel a brain chemical change, but why didn't this happen after the first day? Does it take two days for it to start to kick in? I was on bystolic for over a few months and didn't feel like this. In addition I was on norvasc for 2 years and had terrible bouts of depression i was crying uncontrollably and i could not understand why. At the time i was 25, my bp was 140/80 he put me on 5 mg of norvasc, i became very lethargic, and very emotionally sensitive. This time since i have been there done that i know the signs, i literally started feeling this way only from taking this damn medication. Can anyone maybe shed some light on this im very very concerned I can't keep taking medications that are basically ruining my life

 
Old 03-10-2009, 09:47 PM   #2
Senior Veteran
(female)
 
Join Date: Mar 2001
Location: San Diego, Ca.
Posts: 1,829
sunshine123 HB Usersunshine123 HB Usersunshine123 HB Usersunshine123 HB User
Re: verapamil sa and depression?

It sounds like you're very sensitive to meds. like me. I hope you're not still taking the ones that affect you the worst. I take Atenolol and I think it made me somewhat depressed too, but I also started taking Lexapro for anxiety and that evened things out. I hope you have found a different blood pressure med. that you can tolerate.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Allergic to Verapamil LisaRebecca1 Inner Ear Disorders 2 06-28-2010 08:38 AM
Verapamil, week 3 willholl Inner Ear Disorders 15 10-16-2008 08:15 AM
VRT or Verapamil? willholl Inner Ear Disorders 13 09-24-2008 12:59 PM
Any problems with Verapamil Pokey449 Heart Disorders 8 08-24-2008 01:38 AM
Verapamil missy7777 Inner Ear Disorders 16 08-20-2007 03:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (53), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!